Subscribe to thousands of academic journals for just $40/month
Read and share the articles you need for your research, all in one place.

Minimality of some group-extension-type flows in terms of eigenvalues

Dynamical Systems , Volume 23 (4): 399-408 – Dec 1, 2008

Details

Publisher
Taylor & Francis
Copyright
© 2008 Informa plc
Subject
compact minimal abelian flows
ISSN
1468-9367
D.O.I.
10.1080/14689360802010436
Publisher site
See Article on Publisher Site

Preview Only

Expand Tray Hide Tray

Minimality of some group-extension-type flows in terms of eigenvalues

Abstract

We use our criterion for minimality of restrictions of compact minimal abelian flows to characterize minimality of group-extensions, products and restrictions of suspensions in terms of eigenvalues. In particular, we get a new proof of a theorem of Parry about minimality of group-extensions and generalize some theorems about minimality of products and restrictions of suspensions.
Loading next page...

Preview Only. This article cannot be rented because we do not currently have permission from the publisher.

 
/lp/taylor-francis/minimality-of-some-group-extension-type-flows-in-terms-of-eigenvalues-s0QlVpfk5w